# SDR 07FDEA01741

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR CAP HAS CORROSION MIGRATING UNDER WING SKIN AT ST XORS 600-606.  [SUP 05-16-07]  REMOVED CORROSION IAW DC10 SRM 51-21-01 VOLII ,ORIG THICKNESS .300 REMAINING  .290   FOUND TO BE WITHIN LIMITS IAW 57-20-00 VOLII.REMOVED AND REPLACED   FASTENERS,ALODINED AND PRIMED IAW DC10 SRM 51-33-01 VOL II,51-21-01.  MINOR REPAIR.
